# SDR UPS803765

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bathtub Fitting
- Part number: 37558272N
- Condition: Corroded
- Location: Fs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON BATHTUB FITTING F.S. 280, LONGERON 33A RT.  REPLACED IAW SRM 51-1-20D.
